Biharmonic Riemannian maps


Creative Commons License

Sahin B.

ANNALES POLONICI MATHEMATICI, vol.102, no.1, pp.39-49, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 102 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.4064/ap102-1-4
  • Title of Journal : ANNALES POLONICI MATHEMATICI
  • Page Numbers: pp.39-49

Abstract

We give necessary and sufficient conditions for Riemannian maps to be biharmonic. We also define pseudo-umbilical Riemannian maps as a generalization of pseudo-umbilical submanifolds and show that such Riemannian maps put some restrictions on the target manifolds.